# SDR DHL2007788508

- Difficulty date: April 24, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, SEAT TRACK LBL 45L, AT 750F, SURFACE CORROSION.  REMOVED SEAT TRACK BS 690 TO 740 IAW B727 SRM 51-30-2.  FABRICATED TWO NEW SEAT TRACKS FROM BAC 1520-792-7178T6511, 7'.8" LONG AND 6'.8" LONG AND TWO ANGLES FROM BAC 1503-100122-7178T6311, 1'.2" BY 2.5" AND 1'.25" BY 2.50" IAW B727 SRM 53-10-5, FIG 1 AND 53-10-2 FIG 7.  TREATED PRIMED AND INSTALLED SEAT TRACK IAW B727 SRM 51-10-2, 51-30-2.
